# SDR AALA202502093674

- Difficulty date: February 7, 2025
- Submitted: February 9, 2025
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 39,034 hours, 15,975 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED THAT THE 3R DOOR ARMING LEVER ON 3R JIGGLES WHEN IN THE DISARMED POSITION. MAINTENANCE FOUND THE R3 DOOR YELLOW GRAB ADAPTOR ON THE ARMING LEVER LOOSE AND SECURED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
